Existence and Extendability of Solutions of the Equation g(t,x)=0
Abstract
We consider the problem of extendability and existence of solutions of the equation g(t, x) = 0 on the maximum interval of their definition.Downloads
Published
25.03.2001
Issue
Section
Research articles
How to Cite
Kaplun, Yu. I., and V. G. Samoilenko. “Existence and Extendability of Solutions of the Equation g(t,X)=0”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 372-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4259.